# SDR DALA2024012401103

- Difficulty date: May 24, 2020
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 58,618 hours, 41,125 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 237 S19-20l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE GOUGE AND DENT AT STA 237 BETWEEN STRINGERS 19L AND 20L AT 8 O CLOCK POSITION STRAIGHT BELOW L/E OF SECOND WINDOW PLUG. BLENDED GOUGE. DENT DAMAGE WITHIN LIMITS PER B717 SRM 53-01-01 CONDITION 1B. ACTUAL DENT LOCATION IS BETWEEN L18L AND L19L. INTERNAL STRUCTURE DVI MUST BE ACCOMPLISHED WITHIN 30 DAYS. AFTER INITIAL DVI ACCOMPLISHED CHANGE REPETITIVE DVI TO 24 MONTH INCREMENT. ADDED INI & CORRECTED MASK PER SRM 53-01-01 AD3. AREA OF DAMAGE IS ALLOWABLE DAMAGE PER B717 SRM 53-01-01. A/C OK FOR SVC FOR ANOTHER 24 MONTHS. ON 23JAN24 FUSELAGE SKIN AT STA 237 BTWN LONG 18L-19L WAS PERMANENTLY REPAIRED PER B717-200 SRM 53-02-01-2R-1 FIG 202. (LP #2503537)
